# SDR C2XA98IA232

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 12011990001
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT NACELLE FLAP CRACKED ON OUTBOARD NOSE RIB.  MAINTENANCE STOP-DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW EMB-120 SRM 54-20-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
